PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1996 | 118 | 2 | 135-143
Tytuł artykułu

On Gateaux differentiable bump functions

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
It is shown that the order of Gateaux smoothness of bump functions on a wide class of Banach spaces with unconditional basis is not better than that of Fréchet differentiability. It is proved as well that in the separable case this order for Banach lattices satisfying a lower p-estimate for 1≤ p < 2 can be only slightly better.
Słowa kluczowe
Czasopismo
Rocznik
Tom
118
Numer
2
Strony
135-143
Opis fizyczny
Daty
wydano
1996
otrzymano
1994-07-04
poprawiono
1995-05-15
poprawiono
1995-09-04
Twórcy
  • Dpto. Analisis Matemático, Facultad Matematicas, Universidad Complutense, 28040 Madrid, Spain
  • Faculty of Mathematics and Informatics, Sofia University, 5, James Bourchier blvd, 1126 Sofia, Bulgaria
  • Departament d'Anàlisi Matemàtica, Universitat de València, Dr. Moliner, 50, 46100 Burjassot (València), Spain
Bibliografia
  • [BF] N. Bonic and J. Frampton, Smooth functions on Banach manifolds, J. Math. Mech. 15 (1966), 877-898.
  • [DGZ] R. Deville, G. Godefroy and V. Zizler, Smoothness and Renormings in Banach Spaces, Pitman Monographs and Surveys in Pure and Appl. Math. 64, Longman Sci. & Tech., 1993.
  • [DU] J. Diestel and J. J. Uhl, Vector Measures, Math. Surveys 15, Amer. Math. Soc., 1977.
  • [E] I. Ekeland, Nonconvex minimization problems, Bull. Amer. Math. Soc. 1 (1979), 443-474.
  • [FPWZ] M. Fabian, D. Preis, J. Whitfield and V. Zizler, Separating polynomials on Banach spaces, Quart. J. Math. Oxford Ser. (2) 40 (1989), 409-422.
  • [FWZ] M. Fabian, J. Whitfield and V. Zizler, Norms with locally Lipschitzian derivatives, Israel J. Math. 44 (1983), 262-276.
  • [GJ] R. Gonzalo and J. Jaramillo, Smoothness and estimates of sequences in Banach spaces, ibid. 89 (1995), 321-341.
  • [Ph] R. Phelps, Convex Functions, Monotone Operators and Differentiability, Lecture Notes in Math. 1364, Springer, New York, 1989.
  • [M] R. Maleev, Higher order uniformly Gateaux differentiable norms in Orlicz spaces, Rocky Mountain J. Math. 25 (1995), 1117-1136.
  • [LT] J. Lindenstrauss and L. Tzafriri, Classical Banach Spaces I, Springer, New York, 1979.
  • [MV] D. McLaughlin and J. Vanderwerff, Higher order Gateaux smooth bump functions on Banach spaces, Bull. Austral. Math. Soc. 51 (1995), 291-300.
  • [T] S. Troyanski, Gateaux differentiable norms in $L_p$, Math. Ann. 287 (1990), 221-227.
  • [V] J. Vanderwerff, Second order Gateaux differentiability and an isomorphic characterization of Hilbert spaces, Quart. J. Math. Oxford Ser 2, 44 (1993), 249-255.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv118i2p135bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.